... time in the sunlight?
This isnt listed under normal side effects as far as sensitivity to the sun although many drugs can cause sun sensitivity. Rash is mentioned as a side effect. Hives, though, are usually indicative of an allergic reaction of some kind (not always but more often than not). Have you just started taking amlodipine? They say an allergic reaction can come on anytime but usually you see it early in therapy. You might want to talk to your Dr about it if it is troublesome, and of course if you are allergic you need to talk to him about going off the amlodipine and going on something else.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 1 answer
Posted 8 Dec 2011 • 1 answer
Posted 13 May 2013 • 3 answers
Posted 24 Dec 2014 • 1 answer
Posted 11 Jun 2015 • 2 answers